# SDR SIMA20131026003

- Difficulty date: October 26, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 27,996 hours, 24,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT NR 3 INOPERATIVE.  R & R FLASHLIGHT AND HOLDER ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD.
